MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830400
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon burst.An agent us mr 4.00 x 30mm was selected for treatment of the target lesion, which was located in the right coronary artery (rca).During the procedure, the physician inflated the balloon to 11atm when a loss of pressure was noted in the inflation device.The device was pulled, and the balloon was noted to have ruptured.The balloon was removed from the patient and another similar device was used to successfully complete the procedure.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Returned product consisted of the agent device.A visual inspection of the device revealed no damages or defects.A microscopic analysis showed a pinhole leak 6mm proximal to the distal markerband.The pinhole leak was further confirmed during a functional test.Based on the event description it is likely that the balloon damage occurred due to interaction with potentially challenging lesion conditions or through interaction with ancillary devices.Because of this, the investigation is assigned a most probable investigation conclusion code of adverse event related to procedure.

Brand Name
AGENT
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21105117
Report Number2124215-2024-83109
Device Sequence Number8023136
Product Code OOB
UDI-Device Identifier00191506014919
UDI-Public00191506014919
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model NumberH7493960830400
Device Catalogue NumberH7493960830400
Device Lot Number08690H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown